# SDR SWI2025F01822

- Difficulty date: August 29, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10290
- Aircraft time: 38,557 hours, 25,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT LOWER WEB CORRODED AT THE BOTTOM NEXT TO THE FLOOR.  REPAIRED THE COCKPIT LOWER WEB IAW REO REO 670-53-11-594, REV -A. AMM 20-70-00, SRM 51-42-06, SRM 51-42-13, SRM 53-11-10, SRM 51-42-21, SRM 51-42-20, SRM 51-42-24, SRM51-41-02, SRM 51-21-11, SRM 51-25-06, SRM 51-25-16, PERFORMED NDT INSPECTION.
